RUS  ENG
Full version
JOURNALS // Meždunarodnyj naučno-issledovatel'skij žurnal // Archive

Meždunar. nauč.-issled. žurn., 2016 Issue 5-5(47), Pages 38–44 (Mi irj122)

PHYSICS AND MATHEMATICS

Mapping of euclidean spaces

E. A. Moldovanova, E. Zh. Sarsikeev, I. I. Sholokhova, B. K. Mamashaev

Tomsk Polytechnic University

Abstract: In the paper a field of two-dimensional planes is examined. This field is invariant associated with a mapping of twodimensional Euclidean spaces of the same dimensions. A splitting of the spaces on mutually orthogonal two-dimensional planes is proofed. The results are applicable with study of geometrical images associated with the mapping of Euclidean spaces of different dimensions as well as with identification of particular classes of mappings of Euclidean spaces and with mapping classification.

Keywords: mapping, Euclidean space, two-dimensional planes field.

DOI: 10.18454/IRJ.2016.47.050



© Steklov Math. Inst. of RAS, 2025